Ugh

I have been fighting a major allergy flare up for the last month.  Cough, cough, coughing all the time.  Coughing while I'm sleeping, coughing while I'm eating, coughing while I'm talking.  It really got bad the last two weeks.  I've thrown everything at it that I know how to do and it just couldn't shake it so I finally broke down yesterday an went to the Take Care Clinic.

The doctor gave me some instructions with the medicine I already have and then added a steroid, Prednisone,  for five days.  I know that I have taken Prednisone once upon a time but this time I'm actually experiencing some of the side effects.  Usually when I take a new medicine I read the pamplet carefully (because I'm nerdy like that) but I usually don't feel the side effects to any degree.  Not so this time and I realize it is probably because I am getting older.  How a medicine affects a 20 year old is not the same as a 40 year old.  All this was just after one pill.  Im only taking them for five days thankfully, but now I'm kind of dreading it. But old age is something you have to adjust to so I'll suck it up because I really want to be better.  This is one of the worst flare ups I've had since I started treatment almost 10 years ago.

But when I was double checking my symptoms by looking for people discussing it on the internet (I know, I know...) I ran across super scary information.  Like taking this medication even for three days will cause me to be depressed and jump from a bridge or make me sick for the next year.  Umm... .yeah.  I wish I hadn't gone internet surfing.  I wish I was 20 again.  Most of all right now though I wish that this flare up would go away so I'm going to take another pill.

New Year!

Dave Barry